Problème de géométrie analytique

Metadatas

Author
Date

1871

type
Language
Identifiers
  • handle:  10670/1.xipnv2
  • NAM_1871_2_10__107_1
  • oai:numdam.org:NAM_1871_2_10__107_1
  • citation: Nouvelles annales de mathématiques, journal des candidats aux écoles polytechnique et normale, Sér. 2, 10, 1871, 107-110
  • JFM 03.0338.02
Organization

Cellule Mathdoc



Cite this document

A. Morel, « Problème de géométrie analytique », Nouvelles annales de mathématiques, ID : 10670/1.xipnv2


Metrics


Share / Export

From the same authors

On the same subjects

Within the same disciplines